CSpace
一个非线性扩散系统解的存在性及线性系统的最优控制
许香敏1; 张丹松2; 申建中3
2000
Source Publication应用泛函分析学报
ISSN1009-1327
Volume002Issue:004Pages:317
Abstract讨论关于生物种群的一个非线性扩散系统和线性系统的一些问题,得到了非线性扩散系统弱解的存在性;线性系统最优繁殖率的存在性和关于边界扰动的最优解的存在唯一性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47403
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国航天科技集团公司第710研究所
3.西安交通大学
Recommended Citation
GB/T 7714
许香敏,张丹松,申建中. 一个非线性扩散系统解的存在性及线性系统的最优控制[J]. 应用泛函分析学报,2000,002(004):317.
APA 许香敏,张丹松,&申建中.(2000).一个非线性扩散系统解的存在性及线性系统的最优控制.应用泛函分析学报,002(004),317.
MLA 许香敏,et al."一个非线性扩散系统解的存在性及线性系统的最优控制".应用泛函分析学报 002.004(2000):317.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许香敏]'s Articles
[张丹松]'s Articles
[申建中]'s Articles
Baidu academic
Similar articles in Baidu academic
[许香敏]'s Articles
[张丹松]'s Articles
[申建中]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许香敏]'s Articles
[张丹松]'s Articles
[申建中]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.